Підписатись
Sivasubramanian Srikandan
Sivasubramanian Srikandan
University College of Engineering Anna University
Підтверджена електронна адреса в aucet.in
Назва
Посилання
Посилання
Рік
Differential Sandwich Theorems for Some Subclasses of Analytic Functions
VRSS T.N.Shanmugam
Australian Journal of Mathematical Analysis and Applications 3 (Issue 1), 1-11, 2006
286*2006
On a class of analytic functions related to conic domains involving q-calculus
M Govindaraj, S Sivasubramanian
Analysis Mathematica 43 (3), 475-487, 2017
1922017
The Fekete-Szegö functional problems for some subclasses of m-fold symmetric bi-univalent functions
H Tang, HM Srivastava, S Sivasubramanian, P Gurusamy
J. Math. Inequal 10 (4), 1063-1092, 2016
1062016
Hypergeometric functions in the parabolic starlike and uniformly convex domains
HM Srivastava, G Murugusundaramoorthy, S Sivasubramanian
Integral Transforms and Special Functions 18 (7), 511-520, 2007
912007
Initial coefficient bounds for a subclass of -fold symmetric bi-univalent functions
HM Srivastava, S Sivasubramanian, R Sivakumar
812014
Differential sandwich theorems for certain subclasses of analytic functions involving multiplier transformations
TN Shanmugam, S Sivasubramanian, HM Srivastava
Integral Transforms and Special Functions 17 (12), 889-899, 2006
682006
Initial coefficient bounds for a subclass of m-fold symmetric bi-univalent functions, Tbilisi Math
HM Srivastava, S Sivasubramanian, R Sivakumar
J 7 (2), 1-10, 2014
502014
Differential sandwich theorems for some subclasses of analytic functions involving a linear operator.
TN Shammugam, C Ramachandran, M Darus, S Sivasubramanian
Acta Mathematica Universitatis Comenianae. New Series 76 (2), 287-294, 2007
492007
Inclusion and neighborhood properties of certain subclasses of analytic and multivalent functions of complex order
HM Srivastava, K Suchithra, BA Stephen, S Sivasubramanian
Journal of Inequalities in Pure and Applied Mathematics 7 (5), 8, 2006
462006
On the Fekete-Szegö problem for some subclasses of analytic functions
TN Shanmugam, S Sivasubramanian
J. Inequal. Pure Appl. Math 6 (3), 1-15, 2005
392005
Fekete-Szegö inequality for a certain class of analytic functions
M Darus, TN Shanmugam, S Sivasubramanian
Mathematica 49 (72), 1, 2007
352007
Toeplitz matrices whose elements are the coefficients of functions with bounded boundary rotation
V Radhika, S Sivasubramanian, G Murugusundaramoorthy, JM Jahangiri
Journal of Complex Analysis 2016 (1), 4960704, 2016
322016
The Fekete–Szegö functional associated with k-th root transformation using quasi-subordination
P Gurusamy, J Sokół, S Sivasubramanian
Comptes Rendus. Mathématique 353 (7), 617-622, 2015
242015
On sandwich theorems for certain subclasses of analytic functions involving Carlson-Shaffer operator
TN Shanmugam, S Srikandan, BA Frasin, S Kavitha
Journal of the Korean Mathematical Society 45 (3), 611-620, 2008
232008
Verification of Brannan and Clunie's conjecture for certain subclasses of bi-univalent functions
S Sivasubramanian, R Sivakumar, S Kanas, SA Kim
Annales Polonici Mathematici 113, 295-304, 2015
212015
A new subclass of k-uniformly convex functions with negative coefficients
HM Srivastava, TN Shanmugam, C Ramachandran, S Sivasubramanian, ...
J. Inequal. Pure Appl. Math 8 (2), 1-14, 2007
202007
On new subclass of analytic univalent function
F Ghanim, M Darus, S Sivasubramanian
International Journal of Pure and Applied Mathematics 40 (3), 307, 2007
202007
A new subclass of meromorphic function with positive coefficients
S Kavitha, S Sivasubramanian, K Muthunagai
Bull. Math. Anal. Appl 2 (3), 109-121, 2010
162010
Toeplitz matrices whose elements are coefficients of Bazilevič functions
V Radhika, JM Jahangiri, S Sivasubramanian, G Murugusundaramoorthy
Open Mathematics 16 (1), 1161-1169, 2018
142018
Certain Coefficient Bounds for p-Valent Functions.
C Ramachandran, S Sivasubramanian, H Silverman
Int. J. Math. Math. Sci. 2007, 46576:1-46576:11, 2007
142007
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20